Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Recurring stomach ache, loose motions. Temporary relief with medicines. What can be done?

Hello, I was suffering for loose motion and ache in my stomach intermittently. i was advised ciplox twice a day for three days. I cured up for my stomach ache but after 5-6 days loose motion started again, I repeated the course. When I am taking the medicines i used to be fine but later after 2-3 days my stomach again goes bad. i am having lite food at home and drinking RO filtered water. What should I do?
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello. Welcome to hcm
You might be having a infection or irritable bowel syndrome.
So i advice you to undergo a stool test to find out if there any protozoa or bacteria causing infection. Then the antibiotic can be changed according to the results. If all comes negative, then a endoscopy is a must with ultrasound.
Try to eat healthy and drink clean water. Avoid eating fried foods.
All the best
Answered: Mon, 23 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor